# SDR SWIA2024062600529

- Difficulty date: May 29, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 41,380 hours, 40,672 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 2 NUTPLATES ON RH PRESSURE FLOOR SILL AT FS 449.85   (FILED CLOSED)    BLENDED AND TREATED CORROSION AROUND NUTPLATE ON RH PRESSURE FLOOR SILL AT FS 449.85 IN REF TO REO 601R-53-41-666, REV C. DATED 2012-11-06. REMOVED AND REPLACED AFFECTED NUT PLATE IN REF TO SRM 51-45-00. REFERENCE CP28360014 AND 28360018 FOR EDDY CURRENT AND UT INSPECTIONS. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337
